# SDR ASAA2013100996145

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,430 hours, 7,952 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC14311
- Condition: Leaking
- Location: Apu
- Part time: 8,397 hours, 8,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU LEAKING FUEL FROM FUEL DRAIN MAST.  ACFT GROUNDED.  REPLACED APU FCU,  LEAK & OPS NORMAL IAW MM 49-31-11.
